# SDR AALA202112140983

- Difficulty date: December 10, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737*
- Aircraft serial: 29548
- Aircraft time: 58,632 hours, 24,232 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW SEAT 17A WINDOW SHADE STUCK HALF WAY CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
